# SDR SWIA2021091360949

- Difficulty date: July 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FWD DRAIN MAST DOUBLER FROM FS333.00 TO FS349.00 BETWEEN STR 25R AND STR 24R CORRODED    (C-CHECK RO 9/8/2021)   FOUND CORROSION TO BE OUT OF LIMITS ON MAIN AVIONICS BAY FWD DRAIN MAST DOUBLER FROM FS333.00 TO FS349.00 BETWEEN STGR 25R AND STGR 24R REF. CRJ-900 SRM, 53-21-01-101-006-A04. REMOVED AND REPLACED FWD DRAIN MAST DOUBLER FROM FS333.00 TO FS349.00 BETWEEN STGR 25R AND STGR 24R REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32250 REV NC. COMPLIED WITH SKY CARD 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD.
